# SDR HALA20250606165

- Difficulty date: June 5, 2025
- Submitted: June 7, 2025
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 46,514 hours, 7,377 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING PREFLIGHT WHOLE ENTIRE AIRCRAFT SMELLS BAD (SMELLS LIKE ROTTEN RUBBISH) AS TIME PROGRESS TENDS TO GET BETTER. PERFORMED TSM 05-05-00-810-829-A. NARROWED FROM APU. UPON FURTHER INSPECTION OF APU, FOUND OIL LEAKING FROM APU GEN. OIL WAS FOUND ON APU BLEED VALVE AND "V" BAND OF BLEED DUCTING. CLEANED "V" BANDS, APU DUCTING, AND BLEED VALVE OF OIL. REMOVED/REPLACED SHAFT SEAL, SEAL PLATE, & PACKING PER AMM 24-23-51. OPS/LEAK CHECK GOOD. PERFORMED LEVEL "A" DECON PER AMM 21-00-00-615-809-A. ODOR STILL LINGERING IN MAIN ENTRY, MID CABIN, AND COCKPIT. FOUND OIL LEAKING FROM FUEL DRAIN LINE. REMOVED & REPLACED FCU PERAMM 49-32-51. OPS & LEAK CHECK GOOD. PERFORMED LEVEL B MANUAL DECONTAMINATION OF ECS PER AMM 21-00-00-615-810-A. SMELL CHECK GOOD. OK FOR SVC.
